MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V*HOME, ENGLISH
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Increased Respiratory Rate (2486)
Date of Event 04/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: the device has not been returned to ventec for an evaluation.The reporting facility is also an authorized service provider (asp).The initial reporter advised ventec that their service team will examine the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Event or Problem Description
Ventec received a copy of a voluntary medwatch report which stated the following: "patient's ventilator internal filter dirty, causing air to be blocked.The patient had increased work of breathing, increased respiratory rate.The ventilator was switched out and patient's symptoms resolved." the initial reporter later confirmed that the patient survived the reported event.No further details about the patient or the event were provided.Ventec requested additional information regarding the patient, however, the initial reporter declined to provide anything further.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key25340708
Report Number3013095415-2026-00363
Device Sequence Number10085224
Product Code CBK
UDI-Device Identifier00855573007822
UDI-Public(01)00855573007822(11)241118
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberV*HOME, ENGLISH
Device Catalogue NumberPRT-01444-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 YR
Patient SexMale
Patient Weight18 KG